MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 C-STEM SZ7; C-STEM HIP IMPLANT : HIP FEMORAL STEM

DEPUY IRELAND - 9616671 C-STEM SZ7; C-STEM HIP IMPLANT : HIP FEMORAL STEM
Catalog Number 961167000
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
This pc is related to (b)(4) which reports the cause of the revision surgery.This pc reports the poor fit of the stem found during the revision surgery.It was reported that on (b)(6) 2008, the patient underwent an initial surgery performed with the implants in question.The surgery was completed successfully with no surgical delay.After the surgery on (b)(6) 2025, a femoral head dislocation was confirmed.On (b)(6) 2025, the revision surgery was performed to replace the liner and head.During the surgery, an acetabular cup, polo product reported on (b)(4), loosening was confirmed and the cup was replaced with a cement cup from other company.When the head was replaced with a new 9/10 taper head, it was found that the neck taper was distorted and there was a poor fit, which may have been the cause of the dislocation, so the stem was removed and replaced with a new cemented stem (c-stem amt).The surgery was completed successfully with no surgical delay.After the surgery, the surgeon concluded that the reason for the cup revision was that black tissue had formed at the boundary surface, which had caused bone dissolution and loosening.The reason for the stem revision was that, just as the femoral head had dislodged when the malfunction occurred, even when a new 9/10 head was installed, there was a poor fit, so the surgeon considered it impossible to stay the stem, and so it was removed and replaced with a new stem.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
C-STEM SZ7
Common Device Name
C-STEM HIP IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22564654
Report Number1818910-2025-12610
Device Sequence Number15760326
Product Code JDI
UDI-Device Identifier10603295235248
UDI-Public(01)10603295235248(17)110330(10)2131864
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K982918
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2011
Device Catalogue Number961167000
Device Lot Number2131864
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale
Patient Weight85 KG